# SDR VNAA2019022299906

- Difficulty date: February 22, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 34,708 hours, 34,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT SEAT TRACKS AT RBL 9 AND LBL 9, FS 409 TO FS 409 +112 ARE CORRODED.  2 TRACKS TOTAL. FABRICATED AND INSTALLED NEW SEAT TRACKS AT FS 409 TO FS 409 +112 LBL9 AND RBL9 IAW SRM 51-40-11, REO 601R-53-00-485 REV-C DATED 2017-12-18, AND AMM TASK 53-01-11-400-802.
